# SDR SWAA2021031651617

- Difficulty date: February 20, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  FOUND IN SEAT TRACK WELL LBL45 FROM 480 TO 520 FROM MECHANICAL DAMAGE. MARKED WL 208 / REMOVED CORROSION IN MULTIPLE AREAS ON SEAT TRACK AT LBL 45; BS 480 - 520. DEEPEST BLENDOUT ON SEAT TRACK CROWN MEASURES .6' X .4'; MAX DEPTH .050'; FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1. REMOVED AND REPLACED SEAT TRACK AT LBL 45 FROM BS 480 TO BS 520 PER SRM 51-40-02; SRM 51-40-05; AND DWG 143A5300.
